Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Psyllium Husk
avatar
Bumblebee66 posted:
Hi, like many on here I have been suffering from IBS for a long time (about 12 years) and have turned to psyllium husk for assistance. I have been taking about a teaspoon with water each morning for about a week. What I am finding is that since taking it at about the same time every afternoon I feel really light headed and lethargic and need to lie down. Then again late at night I find myself getting really light headed and needing to lie down, yet the strange thing is I struggle to sleep, almost as if my body's working overtime and can't rest. Does anyone else have this reaction to taking psyllium husk or know what might be causing it? Could it be stirring up toxins in my body? I'm thinking this may be possible as I had a shocking diet for about 15 years, which I'm only now rectifying...[br>[br>Also I get dehydrated, I have been drinking 20 litres of water a day and still need to get up every hour or so during the night to drink. I took roaccutane tablets for about a year when I was younger and my body has never really recovered from that. Will it be safe or wise to continue taking psyllium husk when my body is already in a dehydrated state?
Reply


Helpful Tips

abodmenal pain
from last 2 weeks i suffering from abodmenal is pain very badly .and my toilet also not good.always i have to go toilet .per 3,4 times i ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website